Jump to content
Mental Support Community

Where to now


muffinmule
 Share

Recommended Posts

Hi I am new to this forum but not to the Blackdog :D I had been free from Depression for nearly 9 years then our govt decided to get a cheap alternative to Aropax and so I tried it ...no good..but the cost of aropax was too much so I tried Effexor but My husband didn't think it was as effective so I was to go back slowly onto aropax but being in the place my mind was at the time I went cold turkey ....the withdrawal effects are so bad that I feel I will never be well again.I lost my mum 3 years ago and still think I have not addressed her death at all....does councelling help to heal.My mother was always hard on me andthe last time we spoke she was angry I had not rung more often or written...i was afraid of her and her reaction to everything I did or said.Now I am afraid my illness will make my husband leave as this is the third time I have been so far down.What do I do ????I hate feeling so hopeless and wishing I was not here anymore

Link to comment
Share on other sites

Hi Muffinmule

Med changes stink! You have my sympathies.

Can you go back to basics and look at other things which might nurture you for a while - rather than trying to improve things, just give yourself comfort. Things which sometimes work for me are little treats (like a hot chocolate with cream), bubbly baths, a massage, a walk alone, taking photos, being creative, getting enough sleep, exercise...

Also, can you get access to any counselling?

Be safe.

Link to comment
Share on other sites

Guest ASchwartz

Hi Muffinmule and Rollercoaster,

I think those are great names by the way. :)

Muffinmule, have you had a physical check up lately? To become so depressed after 9 years might indicate some type of physical problem.

Even hormones affect the way we feel and hormonal changes can cause us all types of problems. I do not know about you, of course, but I advise everybody to check out the physical first.

Medications can help but, in my professional opinion, there is nothing like psychotherapy. Of course, the combination of psychotherapy and medication is wonderful, too. Do you have psychotherapy available to you, as Rollercoaster asked??

Allan

Link to comment
Share on other sites

Welcome to the community, Muffinmule. I am sorry to hear of your difficulties with medication changes. I agree with the advice above, and with Allan that you should see a doctor for a physical. You also mention that you went cold turkey with your apropax so this can be a good opportunity to raise the matter with your doctor as to what should be done with your prescriptions. Also, counselling can help you deal with the loss of your mother so you should also bring that up when you see your doctor.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
 Share

×
×
  • Create New...